MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC CLASSIC; LOFRIC NELATON 40CM CH10

WELLSPECT HEALTHCARE LOFRIC CLASSIC; LOFRIC NELATON 40CM CH10
Model Number 40012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not available to be returned.Without the benefit of examination and testing of the used products, wellspect healthcare is precluded from commenting on the condition of the device or the cause of the occurrence.
 
Event or Problem Description
According to reporter: after about 10 days of use, during wetting and lubrication of catheter a dermatitis was said to appear on the thumb and forefinger of both hands.No dermatological examination was performed nor has medical care been sought.

Brand Name
LOFRIC CLASSIC
Common Device Name
LOFRIC NELATON 40CM CH10
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1, p.o.box 14
molndal, 43121
SW  43121
MDR Report Key8389434
Report Number3009632672-2019-00004
Device Sequence Number11157075
Product Code EZD
UDI-Device Identifier07392532131851
UDI-Public07392532131851
Combination Product (Y/N)N
PMA/510(K) Number
K113424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/20/2022
Device Model Number40012
Device Catalogue Number40012
Device Lot Number18204
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;